MathSciNet Relay Station
MathSciNet bibliographic data
MR1694283 53C24 (53C22 58J53)
Croke, Christopher B.; Dairbekov, Nurlan S.; Sharafutdinov, Vladimir A. Local boundary rigidity of a compact Riemannian manifold with curvature bounded above. Trans. Amer. Math. Soc. 352 (2000), no. 9, 3937–3956.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement